# SDR 03129315

- Difficulty date: May 9, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT.  THE FLIGHT RETURNED TO IAD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL RESEATED THE UNDERCARRIAGE RELEASE VALVE.  OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
